# SDR REXA201100778

- Difficulty date: October 25, 2011
- Submitted: October 27, 2011
- Operation: Air carrier
- Aircraft: N8505Q
- Make and model: Cndair CL6002B19
- Aircraft serial: 7505
- Aircraft time: 24,023 hours, 20,969 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Overserviced
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: W, B, J
- Precautionary procedure: K

## Discrepancy

SMOKE TOILET MSG ON TAKEOFF/INITIAL CLIMB.  NO DEICING.  OILY SMELL COMING FROM LAVATORY & AFT CABIN.  COMPLIED WITH WORK SCOPE FOR SMOKE/FUMES IN CABIN/ FLIGHT DECK.  INSPECTED APU FUEL OIL LEAKS IAW AMM 49-10-00.  NO DEFECTS NOTED.  REMOVED AND REPLACED LT AND RT COALESCER SOCKS IAW AMM 21-51-13.  OK FOR SERVICE.  OPC GOOD.  OPERATED APU IAW AMM 49-10-00.  OPC GOOD.  OPERATED LT AND RT ENGINES IAW AMM 71-00-00.  OPC GOOD.  INSPECTED ENGINES FOR FUEL OIL LEAK IAW AMM 71-10-00.  NO DEFECTS NOTED.  INSPECTED ECS DUCTING IAW AMM 21-50-00.  NO DEFECTS NOTED.  OCCURS WITH PACKS ON.  NOT SURE IF ITS LT OR RT BUT MORE NOTICEABLE FROM RT.  SPEED TAPE IS INSTALLED OVER LAV VENT.  APU WAS DEFERRED FOR OIL BEING OVER SERVICED.  STILL OCCURRED FROM ENGINE BLEEDS.  NO RECENT MX DONE.  NO COMPRESSOR WASH.  APU WAS LEAKING OF OVER SERVICED & PROBLEM CONTINUED AFTER APU WAS DEFERRED.  FOUND APU OIL OVER SERVICED.  REMOVED EXCESS OIL 10TH STAGE BLEED AIR SYS CHECKS GOOD IAW AMM 36-11-00.
